RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 9  


Ordinary Differential Equations
Stability, unboundedness and dichotomy of the solutions of a class of functional-differential equations
L. O. Barsuk, V. A. Brusin
1547
Approximate optimal control of motion under the action of Poisson and Gaussian random perturbations
A. S. Bratus', V. B. Kolmanovskii
1558
Fuchsian systems of differential equations on a complex projective space
V. A. Golubeva
1570
The absence of real multipliers for an $n$-dimensional periodic system of order $4m+2$
N. A. Izobov
1581
Fundamental solutions of operator-differential equations
A. N. Kochubei
1588
The boundedness of the solutions of a certain multidimensional system in the critical case of one zero root. II
N. N. Kushkov
1598
The global stability of the zero solution of a system of two differential equations
V. K. Polivenko, M. P. Grigor'ev, I. G. Egorov
1606
Linear differential equations in locally convex spaces. II. Properties of the solutions
Ya. V. Radyno
1615
Tihonov's theorem for an equation with a Fredholm operator
K. I. Chernyshov
1625

Partial Differential Equations
Some imbedding theorems for a class of singular fractional-differential operators
A. L. Brodskii
1637
Solution of a mixed problem for a second order parabolic system in domains with nonsmooth contours
V. A. Guliev
1648
Solution of a problem of a longitudinal shock along an inhomogeneous viscoelastically relaxing rod
V. A. Dobrushkin
1658
The joining together of degenerate elliptic equations. I
I. E. Mozolevski
1667
The WKB method for the system $(- ih\partial /\partial t+{\cal A}(x,t,- ih\partial /\partial x))U=0$ in the case of characteristics of variable multiplicity
O. N. Naida, A. G. Prudkovskii
1678

Integral Equations
A class of singular integral equations with involution, and its applications in the theory of boundary value problems for partial differential equations. I
N. L. Vasilevskii, A. A. Karelin, P. V. Kerekesha, G. S. Litvinchuk
1692
The existence of periodic solutions for certain nonlinear problems
A. G. Ramm
1701

Short Communications
The Riemann function for the equation $\Delta u_m+\frac1r\cdot\frac{\partial u_m}{\partial r}+(1-\frac{m^2}{r^2})u_m=0$
V. I. Wolman, Yu. A. Pampu
1709
A group interpretation of nonlinear wave equations that are integrable by the method of the inverse problem of scattering theory
V. S. Dryuma
1713
Linear partial differential equations in function spaces
A. D. Egorov, P. I. Sobolevskii
1716
Stability of integral manifolds
V. I. Zubov
1720
Correct solvability of a difference Cauchy problem with a variable operator in a Bochner space
A. E. Polichka
1723
Boundary value problems for a class of differential operators in domains with conical points
V. S. Rabinovich
1727

Letter to the editor
Letter to the editors: “A mathematical treatment of a certain problem of a longitudinal shock along a relaxing rod” (Differencial'nye Uravnenija 12 (1976), no. 4, 668–685)
S. I. Gaiduk
1730
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019